# SDR YENA2018082017317

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Failed
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE RT OVERWING H RESERVOIR CABLE FAILED AN OPS CHECK;  REMOVED AND REPLACED RT ESCAPE SLIDE RELEASE CABLE IAW AMM 25-62-43-020-053-A, AND 25-62-43-420-050-A.
